On a variation of Mazur's deformation functor

Ravi Ramakrishna

Compositio Mathematica (1993)

  • Volume: 87, Issue: 3, page 269-286
  • ISSN: 0010-437X

How to cite


Ramakrishna, Ravi. "On a variation of Mazur's deformation functor." Compositio Mathematica 87.3 (1993): 269-286. <http://eudml.org/doc/90235>.

author = {Ramakrishna, Ravi},
journal = {Compositio Mathematica},
language = {eng},
number = {3},
pages = {269-286},
publisher = {Kluwer Academic Publishers},
title = {On a variation of Mazur's deformation functor},
url = {http://eudml.org/doc/90235},
volume = {87},
year = {1993},

AU - Ramakrishna, Ravi
TI - On a variation of Mazur's deformation functor
JO - Compositio Mathematica
PY - 1993
PB - Kluwer Academic Publishers
VL - 87
IS - 3
SP - 269
EP - 286
LA - eng
UR - http://eudml.org/doc/90235
ER -


  1. [B] Boston, N.: Deformation Theory of Galois Representations, Harvard Ph.D. thesis, 1987. 
  2. [Fa] Faltings, G.: Crystalline Cohomology and p-adic Galois Representations. In J. I. Igusa (ed.) Algebraic Analysis, Geometry and Number Theory, John Hopkins University Press, 1989, 25-80. Zbl0805.14008MR1463696
  3. [FoLa] Fontaine, J.M. and Lafaille, G.: Construction de représentations p-adiques, Ann. Sc. ENS15 (1982), 179-207. Zbl0579.14037MR707328
  4. [M1] Mazur, B.: Deforming Galois representations. In Y. Ihara, K. Ribet and J.-P. Serre (eds.) Proceedings of the March 1987 Workshop on "Galois Groups over Q ". MSRI, Berkeley, California, Zbl0714.11076
  5. [M2] Mazur, B.: Two-dimensional p-adic representations unramified away from p, Compositio Math.74 (1990), 114-134. Zbl0773.11036
  6. [R] Raynaud, M.: Schémas en Groupes de type (p, p ... p). Bull. Soc. Math. France102 (1974), 241-280. Zbl0325.14020MR419467
  7. [Sch] Schlessinger, M.: Functors of Artin rings, Trans. Amer. Math. Soc.130 (1968), 208-222. Zbl0167.49503MR217093
  8. [Se1] Serre, J. -P.: Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Inv. Math.15 (1972), 259-331. Zbl0235.14012MR387283
  9. [Se2] Serre, J.-P.: Sur les représentations modulaires de degré 2 de Gal(Q/Q), Duke Math. J.54 (1987), 179-230. Zbl0641.10026MR885783
  10. [Se3] Serre, J.-P.: Cohomologie Galoisienne, Lecture Notes in Mathematics No. 5, Springer-Verlag, 1964. Zbl0812.12002
  11. [S] Shatz, S.: Group schemes, formal groups and p-divisible groups. In (Cornell and Silverman eds.) Arithmetic Geometry, Springer Verlag, 1987. Zbl0603.14033MR861972

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.